JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 1, Article 17
Coefficient Inequalities for Certain Classes of Meromorphically Starlike and Meromorphically Convex Functions

    Authors: Shigeyoshi Owa, Nicolae N. Pascu,  
    Keywords: Meromorphic functions, Univalent functions, Starlike functions, Convex functions.  
    Date Received: 27/11/02  
    Date Accepted: 17/01/03  
    Subject Codes:


    Editors: Hari M. Srivastava,  

Let $Sigma _{r}$ be the class of meromorphic functions $f(z)$ in $mathbb{D}%% _{r}$ with a simple pole at the origin. Two subclasses $T_{r}^{ast }(alpha )$ and $mathcal{C}_{r}(alpha )$ of $Sigma _{r}$ are considered. Some coefficient properties of functions $f(z)$ to be in the classes $T_{r}^{ast }(alpha )$ and $mathcal{C}_{r}(alpha )$ of $Sigma _{r}$ are discussed. Also, the starlikeness and the convexity of functions $f(z)$ in $Sigma _{r}$ are discussed.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login